MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING
Catalog Number 8001000001
Medical Device Problem Codes Insufficient Cooling (1130); Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the altrix had been switched from cooling to warming and the patient temperature decreased.The altrix was set to auto/max, patient 35.9, water 40, target 37, second temp 35.5.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Based on information gathered during the investigation.A sr quality assurance engineer determined that the alleged device issue was likely not due to a component level malfunction as adjusting the therapy settings resolved the alleged issue.This issue was resolved for the customer by changing the therapy mode to automatic maximum cooling.

Brand Name
ALTRIX, DOMESTIC
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20978105
Report Number0001831750-2024-01411
Device Sequence Number20923210
Product Code DWJ
UDI-Device Identifier07613327277555
UDI-Public(01)07613327277555
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown